# SDR AALA20140131014

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 61,183 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 15D MISSING LAMP.  REPLACED LAMP FOR SEAT 15D ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
